<< Previous Issue Kyungpook Mathematical Journal (Vol. 35, No. 1) Next Issue >>
Kyungpook Mathematical Journal 1995 Vol. 35, No. 1, 1—144
 Original Articles 
On Salagean- Pascu Type of Generalised Sakaguchi Class of Functions
L. Nalinakshi1, R. Parvatham2
Kyungpook Mathematical Journal 1995 Vol. 35, No. 1, 1—15
Spectrum of positive definite functions on hyoergroups
A. S. Okb El-Bab, F. M. Bayumi
Kyungpook Mathematical Journal 1995 Vol. 35, No. 1, 17—23
On Approximation by a Power Series Type Operator
A. S. Ranadive, S. P. Singh
Kyungpook Mathematical Journal 1995 Vol. 35, No. 1, 25—32
Harmonic Conjugates of Bloch Functions on Half-Spaces
HeungSu Yi
Kyungpook Mathematical Journal 1995 Vol. 35, No. 1, 33—38
Riemann-Hilbert problem and application to the perturbation theory of analytic discs
Yong-Geun Oh
Kyungpook Mathematical Journal 1995 Vol. 35, No. 1, 39—75
On Hom(-,-) As BCK/BCI-Algebras
Young Bae Jun1, Jie Meng2
Kyungpook Mathematical Journal 1995 Vol. 35, No. 1, 77—83
Convergence in Frames
Sung Sa Hong
Kyungpook Mathematical Journal 1995 Vol. 35, No. 1, 85—91
Functions with Realcompact Support
John J. Schommer
Kyungpook Mathematical Journal 1995 Vol. 35, No. 1, 93—103
On Fuzzy Quotient Semigroups Induced by Fuzzy Ideals
Dug Hun Hong1, Hye Kyung Kim, Ju Young Kim2
Kyungpook Mathematical Journal 1995 Vol. 35, No. 1, 105—112
Reflections and isometric flows
J. C. González-Dávila, M. C. González-Dávila1, L. Vanhecke2
Kyungpook Mathematical Journal 1995 Vol. 35, No. 1, 113—144

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd